MathSciNet Relay Station
MathSciNet bibliographic data
MR2277094 (2007i:33013) 33C05
Szmytkowski, Radosław On the derivative of the Legendre function of the first kind with respect to its degree. J. Phys. A 39 (2006), no. 49, 15147–15172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement